Doctor insights on:
Vaginal Contraceptive Film Medication
My boyfriend and I used vaginal contraceptive film strip while having sex when I was coming off my period. After waiting the 15 mimutes for it to dissolve we went ahead and made love, when we where done I noticed that it didn't dissolve that it came out w
Unreliable: Sounds like a pretty unreliable method for you. ...Read more
Can he come inside me when I am on the pill? I have been on the pill alatevra for 5 months and I am in a monogomous relationship with whom we are each other's only partners. If we use vaginal contraceptive film and i always take my pill, is it ok that he
If : If you have faithfully been taking your birthcontrol pill as you described, than i believe you have effective contraception. Of course no birth control is 100% effective. It would be reasonable to have him finish intravaginally. I do not believe Plan B would add any further protection for you. Ps: of course safe sex practices should be considered. A frank discussion about previous sex history needs to be discussed with him too. Be safe. ...Read more
Im on the pill and had unprotected sex using a vaginal film as well. Did that mess up my birth control?
3 doses of?: Of what? Birth control pills? Emergency contraceptive? Neither one should cause consistent bleeding after sex, though either could cause some bleeding temporarily. Please resubmit with more information about what you've taken if you'd like more detailed answer, best wishes to you. ...Read more
Took next choice emergency contraceptive tablets both at the same time, i'm now having vaginal leaking of blood. Help?
The implant instead : All hormonal birth control has the ability to alter cycles. Spotting, called intermenstrual spotting or bleeding, may be a common dude effect. As long as it is not heavy, painful, or disturbing to you, it should resolve. Some advocate nsaids like motrim to help. It may. If it persists, it should be investigated to rule out certain infections. ...Read more
If a virgin takes contraceptive by mistake then the side effect vaginal bleeding can cause hymen breakage?
Is vaginal dryness normal while taking contraceptive pills?It's the second month im on the pill and ithink ihave the symptom.What can I do to stop it?
No contraceptive .had unprotected sex on last 2days of period .bled 4days after period ended. 1week later. Jelly light brown type of vaginal discharg?
Probably nothing: This is not likely anything to worry about. Some women have a tiny bit of spotting with mucoid discharge during ovulation. Hope you're using contraception if not desiring pregnancy. If your period does not appear at the end of the cycle you should take a pregnancy test! ...Read more
Hi, I experience vaginal dryness during sexual intercourse, have been on the contraceptive for 4 years now.
Sexual aid: Some people enjoy applying a sexual lubricant such as KY or Astroglide to the penis or vagina prior to intercourse or masturbation. It makes things more slippery and can increase pleasure for some. It is not required and up to your personal preference. ...Read moreSee 1 more doctor answer
Is that normal? I had unprotected sex.After 1hour i took contraceptive pill.But after 1week i found alittle brown vaginal discharge for 4day right now
Take pregnancy test: It can be normal to have some spotting after taking the morning after pill, but you should definitely take a pregnancy test regardless. If you do not get a period when you would otherwise expect to, take another pregnancy test. See your doctor about a more reliable form of birth control. ...Read more
Some months ago I was taking Contraceptive LD non-stop and I was using vaginal cream for vaginitis beside and suddenly I got period.can you explain it?
Not unusual: When you take lose estrogen dose birth control pills, then it is not uncommon to get a period or break through bleeding as we more commonly call it. You may have to switch to a different regimen. The vaginal cream most likely does not have anything to do with it unless you are getting a pelvic infection spreading to your uterus, tubes and ovaries. Hope this helps. ...Read more
Atrophy= no estrogen: Hello, We usually do not associate vaginal atrophy with oral contraceptives even with prolonged usage. OCPs contain estrogen. When I see vaginal atrophy it is usually associated with conditions where there is VERY little or no estrogen for prolonged periods of time, such as, menopausal women, women with no ovaries or women taking medications that suppress ovarian production of Estrogen. ...Read more
I am experiencing abnormal vaginal discharge. It is brown and stringy but no smell. I'm on a contraceptive pill and this has appeared mid cycle. ?
One of the most: common causes of brownish discharge is vaginal secretions tinged with old blood...even occurring at mid-cycle. The fact that it is odorless suggests it may not be an infection (the good news). It could easily be normal. You can watch, see how long it persists (? >a week),and if more symptoms (odor, irritation, etc) develop. If you have it again next cycle, it's time to see your Provider. Stay well ...Read more
- Talk to a doctor live online for free
- Vcf contraceptive film medication
- Vaginal contraceptive film side effects
- Vaginal contraceptive film adverse effects
- Ask a doctor a question free online
- Vcf contraceptive film adverse effects
- Arglaes film medication
- Carrasmart film medication
- Hyperion film dressing medication
- Vaginal contraceptive film